A 28-year-old male asked:
Disclaimer

20 mg ambien 3 mg lunesta (eszopiclone) 10 mg flexeril 300 mg wellbutrin 10 mg lexapro and a does of podiapn all in a few minutes will i be ok?

2 doctor answers
Dr. Omar Esponda
14 years experience Internal Medicine
Dangerous combo: The combination of Ambien, Lunesta, (eszopiclone) Flexeril, Lexapro and Wellbutrin, can have dangerous consequences; such as an increased risk of CNS depression, psychomotor impairment, risk of seizures, serotonin and neuroleptic malignant syndrome. CNS depression if severe enough can result in respiratory arrest and be fatal. Call your prescriber ASAP you might require medical attention emergently.
Answered on Jun 27, 2014
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
NO, Call 911: If you are trying to harm yourself or to harm others you should call your local emergency number 911 or the National Poison Control Center at 1-800-222-1222. Take care and stay out of trouble.
Answered on May 31, 2014
1
1 comment
Dr. Alan Kelly
Dr. Alan Kelly commented
26 years experience Internal Medicine
Yes, I agree. Either you're pulling our leg or this is a suicidal gesture. A cry for help or attention.
May 31, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old female asked:
Dr. James Okamoto
28 years experience Family Medicine
50 mg is max: 50mg is the max recommended dose for insomnia using doxylamine. I would recommend consulting your physician for an exam - possibly even a psychiatris ... Read More
A member asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Lunesta (eszopiclone): Not without approval of the doctor(s) who prescribed it for you.
A 27-year-old male asked:
Dr. Marino Tavarez
A Verified Doctor answered
A US doctor answered Learn more
Would not recommend: taking these medicines together at the dose you have listed, there may be deeper medical/psychiatric issues that are not allowing you to feel "relaxed ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Maureen Nash
23 years experience Geriatric Psychiatry
Depends: What medications you take depends on the problems you have, the illnesses you are diagnosed with and your specific reactions. If you have questions, c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month